Help: Remicade - Strictures and sore tongue

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Krica
Regular Member


Date Joined Apr 2007
Total Posts : 99
   Posted 8/11/2008 2:09 AM (GMT -7)   
Hi!!  I saw my doctor last week and we discussed about changed my medication. I am currently on imuram 150 mg a day , i am doing fine, no pains, no diahorrea. I would like change my medication for remicade, i have psoriase and remicade could give me a total remission on my crohn and psoriase. My psoriase flared up badly, now i am going to hospital every day for dithranol therapy, i am on 5 week and i might have more 3 weeks to go to finiish my treatment. My skin is getting better. My doctor said that there is a risk of obstruction if i started remicade because of the strictures. One one my strictures is on transversl colon and is very tight i have other one at midsigmoid colon, but it  does not need therapy, is fine and i have another  at terminal ileum, which we do not know how it is, because scope did not pass in my tight stricture in the tranversal colon. I am going to do a MRI to check if i still  have inflamation. Last exam, inflamation was mild . I am really tired of having two medical conditions that cannot be solved . On top of that i am having very sore tongue, i do not know what to do. I have already seeing 4 doctors and until now i still having the problem. I came across with geographic tongue, the apperance of my tongue looks the same. What amazing me my doctors do not know what i have on my tongue. I have already taken fungus medication, but did not clear, i have tried different mouth washes and changed my toothpaste. I do not know what to do??? My tongue burns i feel discomfort. Any toughts?? Is there anyone here with similar problem in the tongue???
 
At the end  i will have to make decisons about my medication. Remicade according to my doctor there is a risk of surgery.  I was wondering if  there is anyone here, which have tight strictures and  is on remicade medication . Please i need help, any information or suggestion would be very helpeful. Thanks!! :-)
 
I am on imuran 150mg, fish oil, vitamin E, probiotic, iron, folic acid and homeopathic remedy

LavenderBlue
Regular Member


Date Joined Oct 2005
Total Posts : 168
   Posted 8/11/2008 3:10 PM (GMT -7)   
Hi, I don't know about the sore tongue thing. but my doctor has said that crohn's can cause problems in the mouth. i've never had an issue, so i'm not help at all.
i had 3 strictures before i started remicade. the strictures got worse and i ended up having most of my large colon removed. but the remicade is still a great drug to be on if it works for you. i'm always available for you to pick my brain if you have any more questions. good luck!

cheers
lavender
 
diagnosed: Crohn's Aug 2005
 
other set-backs: Vasculitis Aug 2006, Sub-total Colectomy (10 inches of colon left) Feb 2007, Ogilivie's Syndrome Mar 2007, Pulmonary Embolism Sept 2007, Collapsed lung Oct 2007, Recto/Vaginal fistula Nov 2007
 
drugs: Imuran, Remicade, Prednisone, Fentanyl, Warfarin, Flagyl, Cipro, Celexa, Ferrous Gluconate, Acidopholous


gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 8/11/2008 6:28 PM (GMT -7)   
Hi Some lack of vitamins can cause tongue problems. lol gail
Hallarious woman over 50 ,CD ,IBS 27 years--resection,fistula's,obstructions,and still alive.lol gail

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 9:55 PM (GMT -7)
There are a total of 2,731,952 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151137 registered members. Please welcome our newest member, Country girl2.
253 Guest(s), 4 Registered Member(s) are currently online.  Details
DBwithUC, NewspaperLover, Fairwind, GustavoWoltmann


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer